# SDR 96FDEA00092

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Skin
- Condition: Delaminated
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FOREFLAP I/B TRAILING EDGE HAS DELAMINATED AREA, MARKED.  REPAIRED PER SRM 51-40-6.
